Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 695–702 (Mi zvmmf7887)  

This article is cited in 1 scientific paper (total in 1 paper)

On some classes of finite automata

V. G. Lazareva, E. I. Piil'b

a Moscow
b Moscow

Full text: PDF file (797 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 774–783

Bibliographic databases:

Received: 23.02.1962

Citation: V. G. Lazarev, E. I. Piil', “On some classes of finite automata”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 695–702; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 774–783

Citation in format AMSBIB
\Bibitem{LazPii62}
\by V.~G.~Lazarev, E.~I.~Piil'
\paper On some classes of finite automata
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 695--702
\mathnet{http://mi.mathnet.ru/zvmmf7887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0162694}
\zmath{https://zbmath.org/?q=an:0133.09804}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 774--783
\crossref{https://doi.org/10.1016/0041-5553(63)90539-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7887
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Butrimenko, V. G. Lazarev, “Sistema poiska optimalnykh putei peredachi soobschenii”, Probl. peredachi inform., 1:1 (1965), 80–87  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021